Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On singular $ H$-closed extensions


Author: Kavita Srivastava
Journal: Proc. Amer. Math. Soc. 120 (1994), 295-300
MSC: Primary 54D35; Secondary 54C10, 54D40
DOI: https://doi.org/10.1090/S0002-9939-1994-1172962-6
MathSciNet review: 1172962
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Introducing the notion of singular $ H$-closed extensions of a locally $ H$-closed space, we obtain a necessary and sufficient condition for a semiregular $ H$-closed extension to be singular.


References [Enhancements On Off] (What's this?)

  • [1] B. Banaschewski, Extensions of topological spaces, Canad. Math. Bull. 7 (1964), 1-22. MR 0161293 (28:4501)
  • [2] George L. Cain, Jr., Compact and related mappings, Duke Math. J. 33 (1966), 639-645. MR 0200903 (34:789)
  • [3] -, Compactness of certain closed mappings, Notices Amer. Math. Soc. 14 (1967), 374.
  • [4] -, Mappings with prescribed singular sets, Nieuw Arch. Wisk. (4) 17 (1969), 200-203. MR 0256364 (41:1020)
  • [5] George L. Cain, Jr., Richard E. Chandler, and Gary D. Faulkner, Singular sets and remainders, Trans. Amer. Math. Soc. 268 (1981), 161-171. MR 628452 (82k:54039)
  • [6] Richard E. Chandler and Fu-Chien Tzung, Remainders in Hausdorff compactifications, Proc. Amer. Math. Soc. 70 (1978), 196-202. MR 0487981 (58:7560)
  • [7] Richard E. Chandler and Gary D. Faulkner, Singular compactifications: the order structure, Proc. Amer. Math. Soc. 100 (1987), 377-382. MR 884483 (88f:54048)
  • [8] Richard E. Chandler, Gary D. Faulkner, Josephine P. Guglielmi, and Margaret C. Memory, Generalizing the Alexandroff-Urysohn double circumference construction, Proc. Amer. Math. Soc. 83 (1981), 606-608. MR 627703 (82m:54019)
  • [9] R. F. Dickman, Unified spaces and singular sets for mappings, Fund. Math. 62 (1968), 103-123. MR 0227951 (37:3535)
  • [10] Gary D. Faulkner, Compactifications whose remainders are retracts, Proc. Amer. Math. Soc. 103 (1988), 984-988. MR 947694 (89f:54049)
  • [11] M. Girou, Properties of locally $ H$-closed spaces, Proc. Amer. Math. Soc. 113 (1991), 287-295. MR 1047001 (91k:54051)
  • [12] Josephine P. Guglielmi, Compactifications with singular remainders, Ph.D. Thesis, North Carolina State Univ., 1986.
  • [13] J. R. Porter and C. Votaw, $ H$-closed extensions. I, Topology Appl. 3 (1973), 211-224. MR 0326659 (48:5002)
  • [14] -, $ H$-closed extensions. II, Trans. Amer. Math. Soc. 202 (1975), 193-209. MR 0365493 (51:1745)
  • [15] J. R. Porter and R. G. Woods, Extensions and absolutes of Hausdorff spaces, Springer-Verlag, New York, Berlin, Heidelberg, London, Paris, and Tokyo, 1988. MR 918341 (89b:54003)
  • [16] G. T. Whyburn, On compactness of mappings, Proc. Nat. Acad. Sci. U.S.A. 52 (1964), 1426-1431. MR 0176450 (31:722)
  • [17] -, Compactifications of mappings, Math. Ann. 166 (1966), 168-174. MR 0200905 (34:791)
  • [18] A. Wilansky, Topology for analysis, Ginn, Waltham, MA, Toronto and London, 1970. MR 0451181 (56:9468)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54C10, 54D40

Retrieve articles in all journals with MSC: 54D35, 54C10, 54D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1172962-6
Keywords: $ H$-closed spaces, $ H$-closed extensions, locally $ H$-closed spaces, singular $ H$-closed extensions, $ p$-map, $ p$-cover, remainder, retract
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society